Journal of Symbolic Logic

Review: Garrett Birkhoff, Lattice Theory

H. E. Vaughan

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 5, Issue 4 (1940), 155-157.

Dates
First available in Project Euclid: 2 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183389146

JSTOR
links.jstor.org

Citation

Vaughan, H. E. Review: Garrett Birkhoff, Lattice Theory. J. Symbolic Logic 5 (1940), no. 4, 155--157. https://projecteuclid.org/euclid.jsl/1183389146


Export citation